MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO FENESTRATED SCREW SYSTEM; CREO FENESTRATED 7.5 X 45MM MODULAR SCREW

GLOBUS MEDICAL, INC. CREO FENESTRATED SCREW SYSTEM; CREO FENESTRATED 7.5 X 45MM MODULAR SCREW
Model Number 1192.1745
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.Based on the evaluation and available information, the failure/hazard most closely aligns with "implant subsidence or implant migration".The failure was within the expected risk profile; therefore, no further actions will be taken at this time.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a revision surgery, to creo screws were found to be loose and replaced.This event occurred in austria.
 
Additional Manufacturer Narrative
The device was not available for evaluation as it was discarded by the hospital.Based on the evaluation and available information, the failure/hazard most closely aligns with implant subsidence or implant migration.This evaluation determined that this failure was within the expected risk profile; therefore, no further actions will be taken at this time.No determinations can be made for the cause of the reported issue.The following sections have been updated for this supplemental report: b4; b5; g6; h2; h10.
 
Event or Problem Description
It was reported that during a revision surgery, two creo screws were found to be loose and replaced.This event occurred in austria.

Brand Name
CREO FENESTRATED SCREW SYSTEM
Common Device Name
CREO FENESTRATED 7.5 X 45MM MODULAR SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21937701
Report Number3004142400-2025-00105
Device Sequence Number7985209
Product Code NKB
UDI-Device Identifier00889095542875
UDI-Public00889095542875
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172269
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1192.1745
Device Lot NumberGBC147PB
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale